# SDR REXA2012042000537

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 9,775 hours, 7,093 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SECURITY SWEEP FOUND 1 EACH PASSENGER LIFE VEST MISSING FOR RT ROW 19 INBOARD SEAT.  INSTALLED SERVICEABLE PASSENGER LIFE VEST AT RT ROW 19 INBOARD SEAT IAW CRJ 900 AMM 25-61-03-400-801-A01.
